Advertisement

Annali dell’Università di Ferrara

, Volume 26, Issue 1, pp 11–14 | Cite as

Un critère de contractibilité algébrique

  • Mihnea Moroianu
Article

Resumé

On donne un critère de contractibilité d'une sous-variété en un point qui genéralise certains résultats contenus dan [2], [3] et [5].

Riassunto

Si dà un criterio di contraibilità d'una sottovarietà in un punto che generalizza certi risultati contenuti in [2], [3] e [5].

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. [1]
    M. Artin,Some numerical criteria for contractibility of curves on algebraic surfaces, Amer. Journ. of Math.,84 (1962), pp. 485–496.MATHCrossRefMathSciNetGoogle Scholar
  2. [2]
    L. Bâdescu,Contractions rationneles des variétés algébriques, Annali Sc. Norm. Sup. Pisa,27 (1973), pp. 743–768.Google Scholar
  3. [3]
    L. BâdescuM. Moroianu,Algebraic contractions and complete intersections, Rend. Accad. Naz. Lincei,52 (1972), pp. 884–892.Google Scholar
  4. [4]
    A. Grothendieck,Séminaire de géometrie algébrique (SGA II), 1962.Google Scholar
  5. [5]
    A. T. Lascu,Sous-variétés régulièrement contractibles d'une variété algébrique, Annali Sc. Norm. Sup. Pisa,23 (1969), pp. 675–695.MATHMathSciNetGoogle Scholar
  6. [6]
    D. Mumford,Varieties defined by quadratic equations (nel volumeQuestions on algebraic varieties, Roma, 1973).Google Scholar

Copyright information

© Università degli Studi di Ferrara 1980

Authors and Affiliations

  • Mihnea Moroianu
    • 1
  1. 1.Istituto MatematicoBucarestRomania

Personalised recommendations